Advanced search
Start date

Low dimensional multimodal maps

Grant number: 14/09418-0
Support Opportunities:Scholarships in Brazil - Post-Doctoral
Effective date (Start): November 01, 2014
Effective date (End): October 17, 2016
Field of knowledge:Physical Sciences and Mathematics - Mathematics
Principal Investigator:Edson de Faria
Grantee:Sofía Trejo Abad
Host Institution: Instituto de Matemática e Estatística (IME). Universidade de São Paulo (USP). São Paulo , SP, Brazil
Associated research grant:11/16265-8 - Low dimensional dynamics, AP.TEM


The project is focussed on the study of one dimensional multimodal maps. In particular, I will work towards the generalisation to the multimodal case of the renormalization results obtained by Avila and Lyubich for unimodal maps, where they showed the exponential contraction of the renormalization operator along hybrid classes. I will make use of the results I obtain on renormalization to prove that infinitely renormalizable multimodal maps have measure zero within generic families; a key result needed to settle the Palis conjecture in the multimodal case. Finally, I will study critical circle maps with more than one critical point with the aim of proving rigidity.

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CLARK, TREVOR; VAN STRIEN, SEBASTIAN; TREJO, SOFIA. Complex Bounds for Real Maps. Communications in Mathematical Physics, v. 355, n. 3, p. 1001-1119, . (14/09418-0)
CLARK, TREVOR; TREJO, SOFIA. The boundary of chaos for interval mappings. PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, v. 121, n. 6, p. 1427-1467, . (14/09418-0)

Please report errors in scientific publications list using this form.